Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Can Tylenol and Flexeril be taken before or after tattooing?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2004
Answered : 1357 Questions
Question
Getting tatoo in couple hours. Is it ok to take tylenol & flexeril before and or after tatoo? Thanks for prompt help!
Fri, 18 May 2018 in Medicines and Side Effects
 
 
Answered by Dr. Salah Saad Shoman 20 minutes later
Brief Answer:
Yes

Detailed Answer:
Dear sir, I have gone through your question and I understand your concerns , however there are no reported interactions between these two medications and it is safe to take them together.. please note that you need to avoid any alcoholic beverages while taking flexeril as the smay lead to drowsiness , confusion and impaired thinking. i hope I answered your question.
Above answer was peer-reviewed by
 
Follow-up: Can Tylenol and Flexeril be taken before or after tattooing? 48 minutes later
So they ate both ok to take while being tatooed? That was my main concern only. Thank you
 
 
Answered by Dr. Salah Saad Shoman 1 hour later
Brief Answer:
Yes

Detailed Answer:
Dear sir, hello again.. yes, it is ok to take them both together.. I hope you find this helpful.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor